MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES LIGHTING SYSTEM
Model Number M-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated that the screw fell onto a prepped stand next to the table and did not contact the patient.A steris service technician arrived onsite following the reported event and found that user facility personnel had already repaired the lighting system.As user facility personnel performed the service activity prior to the technician's arrival, a root cause as to why the screw fell from lighting system could not be determined.The reported event may be attributed to personnel bumping the lighting system into walls or other equipment.The operator manual states, "sec.1 - safety precautions: do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." the technician counseled user facility personnel on the proper use and operation for the lighting system specifically, not bumping the lightheads into walls or other equipment.The technician verified the lighting system was operating properly and no additional repairs were made.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure a screw fell from their harmonyair m-series lighting system into the sterile field.No report of injury or procedure delay.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR M-SERIES LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21937069
Report Number1043572-2025-00045
Device Sequence Number17481773
Product Code FSY
UDI-Device Identifier00724995166090
UDI-Public(01)00724995166090(11)161011
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLMH12N
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown